# SDR EIAA20090011

- Difficulty date: January 7, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 84,284 hours, 15,044 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 1580 LBL 50 FLOORBEAM WEB CRACKED.  DAMAGED AREA FASTENERS REMOVED AS PER SRM 51-30-02, AND WEB TRIMMED OFF PER SRM 51-40-02 FIG 1 NDT.  CHECKED C/O PER PT6/51-00-00 NO CRACK.  FABRICATED NEW WEB PER SRM 51-40-02 FIG 1.  ALODINED AS PER BAC 5719.  PRIMED AS PER AMM 51-24-01.  NEW WEB INSTALLED AS PER SRM 51-30-02 PARA 4
